# SDR HEEA966435

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 3444 · Ground Proximity System
- Part: Radar  Altimeter
- Part number: 066106103
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STAYS ABOVE 50 FEET.  DOESN'T MOVE AFTER PRESSING BUTTON. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
